Mathematical modeling of active contraction in isolated cardiomyocytes

Details

Serval ID
serval:BIB_996C0E529318
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Mathematical modeling of active contraction in isolated cardiomyocytes
Journal
Mathematical Medicine and Biology
Author(s)
Ruiz-Baier R., Gizzi A., Rossi S., Cherubini C., Laadhari A., Filippi S., Quarteroni A.
ISSN-L
1477-8599
Publication state
Published
Issued date
2013
Peer-reviewed
Oui
Volume
30
Pages
1-25
Language
english
Create date
25/11/2013 19:28
Last modification date
20/08/2019 15:00
Usage data